# SDR A6WA2019112047019

- Difficulty date: November 14, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 34,959 hours, 36,783 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430351S
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP VANE HAS 3 CHAFES ON LEADING EDGE  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED FLAP VANE LEADING EDGE SKIN IAW CRJ200 SRM 51-42-13
